# SDR DL757000820

- Difficulty date: April 26, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N629DL
- Make and model: Boeing 757232
- Aircraft serial: 22919
- Aircraft time: 42,781 hours, 21,954 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part serial: NONE
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON CRACKED AT PREVIOUS REPAIR, N/R 610, UPPER FWD CORNER / CRACK LOWER AFT N/R 611 / PREVIOUS REPAIR SURFACE AND  FASTENER DAMAGE, N/R 612.  REPAIRED PER SRM 54-51-01-2-203.
